MathSciNet Relay Station
MathSciNet bibliographic data
MR2630052 (2011k:58050) 58J51 (35P20 35S05 37A25 37D50 81Q50)
Hassell, Andrew Ergodic billiards that are not quantum unique ergodic. With an appendix by the author and Luc Hillairet. Ann. of Math. (2) 171 (2010), no. 1, 605–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement